MathSciNet Relay Station
MathSciNet bibliographic data
MR759409 (85k:20102) 20F05 (20D15)
Gupta, N.; Sidki, Said Some infinite $p$-groups. Algebra i Logika 22 (1983), no. 5, 584–589.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement